| Model Number |
M00560311 |
| Medical Device Problem Codes |
Failure to Cut (2587); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of loop failure to cut.
Event or Problem Description
It was reported to boston scientific that a sensation sare was used in the intestinal tract for an endoscopic polypectomy procedure performed on (b)(6) 2026.During the procedure the snare force was insufficient, it would slip away from the tissue surface when it was tightened, and the target polyp could not be trapped or cut.The procedure was completed with a different device.There were no patient complications as a result of this event.The patient condition following procedure was stable.